# SDR UIEA200900053

- Difficulty date: September 2, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 44,109 hours, 6,668 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Flt Controls
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLYING WITH AUTOPILOT OFF, EXTENDED SPEEDBRAKES TO FLIGHT DETENT, ACFT ROLLED HARD LEFT, INTERMITTENT. WITH AUTOPILOT ENGAGED, EXTENDED SPEEDBRAKES TO FLIGHT DETENT, YOKE MOVES RIGHT APPROX 2 UNITS TO MAINT WING LEVEL, ALSO INTERMITTENT.  ACCOMPLISHED VISUAL INSP OF SPOILERS, NO DEFECTS, GROUND OPS CHECK OF SPOILERS IAW AMM OK. ACCOMPLISHED GROUND, OPS CHECK OF SPEEDBRAKE SEQUENCE MECHANISM IAW AMM, SHEAR PINS NORMAL, PERFORMED RIG CHECK, ALL NORMAL.
